# SDR 2020FA0000162

- Difficulty date: January 22, 2020
- Submitted: February 19, 2020
- Operation: General aviation
- Aircraft: N9469B
- Make and model: Cessna 208B
- Aircraft serial: 208B0079
- Engine: Pwc PT6A140
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Condition: Cracked
- Location: Lt Elevator
- Component: Left Elevator, Cessna
- Component part number: 26340001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE LAST PHASE INSPECTION A CRACK WAS DISCOVERED IN THE LEFT ELEVATOR TORQUE TUBE.
